Bio alcamid migration
Feb 17, 2013
After 11 yrs of having bioalcamid injected, it has migrated to my jaw line and looks weird. My doc, Dr, Casavantes, says it appears that I need to have product removed, but beware of the complications of this. What do you think of complications due to BA removal? thanks
Response from Dr. Pierone
The complications that have reported from Bioalcamid removal are infection, inflammation, and scarring. It is difficult to know how commonly these complications occur during removal. A general recommendation would be to treat with prophylactic antibiotics before and after the removal procedure to lessen the chance of infection. The risk of scarring could be reduced by using a minimally invasive technique for the procedure (small incision and suction device for example).
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Black Spots An Acute Symptom Of HIV?
- Is Burning Penis A Symptom Of Acute HIV Infection?
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Psoriasis After Masturbation Worried I Have HIV
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.